My 10yo daughter taken omniced 300mg 2xdx4d after sick for about 8d w sinus pain/pressure/postnatal drip, upset stomach, mild occasional dizziness. The past 2 days early afternoon becoming very sick w c/o headache (severe, rate at 10), muscle weakness and severe dizziness, could this b the antibiotic or something else unrelated?
It is possible that it is the antibiotic, but I suspect not or she would be having the symptoms throughout the day rather than just early afternoon. It is probably the sinus infection. I would ask the doctor about taking mucinex (guaifenesin) to help alleviate the mucus build up.
- Omnicef Information for Consumers
- Omnicef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnicef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 17 May 2013 • 1 answer
Posted 5 Dec 2014 • 2 answers
Posted 17 Jan 2016 • 0 answers
Posted 15 Apr 2016 • 0 answers